# SDR SWAA2024103042022

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDEPLATE-CHANNEL LOCATED AT RBL 21 AND FROM STA 727D TO STA 767 AND WL156 BILGE AREA AFT CARGO COMPARTMENT 2024-588568 CORROSION ON SIDEPLATE SUPPORT ZEE LOCATED AT RBL 21 AND FROM STA 727D TO STA 767 AND WL156 BILGE AREA AFT CARGO COMPARTMENT<[01] REPLACED SIDEPLATE SUPPORT ZEE LOCATED AT RBL 21 BTW BS 727 TO BS 767 AND WL156 BILGE AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 ;SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV A. SEE INDIVIDUAL SING ON BELLOW;[02] CORRECTED STEP 1 REPLACED SIDEPLATE SUPPORT ZEE LOCATED AT RBL 21 BTW BS 727 TO BS 767 AND WL156 BILGE AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 ;SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SIDEPLATE SUPPORT ZEE LOCATED AT RBL 21 BTW BS 727 TO BS 767 AND WL156 BILGE AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 ;SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV A. SEE INDIVIDUAL SIGN OFF BELOW.
